# SDR FDEA202406240856

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 13,387 hours, 6,051 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Nr 6 Slat
- Part time: 13,387 hours, 6,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NR 6 INTERNAL SURFACE WITH DENT AT 7.5" FROM UPPER EDGE AND 28" FROM   OUTBOARD EDGE. LH WING, SLAT NR 6 INTERNAL SURFACE WITH DENT AT 7.5" FROM UPPER EDGE AND 28" FROM   OUTBOARD EDGE WAS REPAIRED IAW SRM 57-43-02-2R REP 1 PAG 1-2 AND SRM 51-70-10-2R   REP 4 FIG 202 SHEET 8 PAGE 150,163,164 REV 88 DEC 15/2023
